# SDR ANCF200600045

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- Aircraft time: 27,096 hours, 20,958 cycles
- Engine: Pwa JT8D219
- Engine time: 20,795 hours, 24,755 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF LT ENGINE PARAMETER DROOPED & EGT RAISED UP TO 610.  POWER REDUCED AND EPR 1.61 N1 57 PERCENT N2 62 PERCENT ADVANCING LT THROTTLE THERE WAS NO REACTION AND ENGINE WAS SHUTDOWN.  2 MINUTES BEFORE LANDING, OIL PRESSURE NORMAL, OIL TEMP NORMAL.  IAW AMM 77-11-01 CONF 1 PAG 202 WERE CHECKED  BY LEAK AND WAS FOUND LEAK BY TUBE PT2 IAW AMM 77-11-03  PAG 201 CHANGE TUBE, ALSO WERE CHANGE FILTER MAIN IAW AMM 79-20-00  PAG 201. BOROSCOPIA IAW AMM 72-00-00 PAG 518 TABLE 504 ZONE C TEST RUNNING IAW AMM 71-00-00 PAG 501 TEST OK.  PT2 TUBE PART 7938007-505. FILTER 815345.  BY REQUIREMENT OF MAINTENANCE REMOVE VOICE RECORDER: IAW AMM 23-70-01 PAG  WAS REMOVE AND INSTALLED COCKPIT VOICE RECORDER AND WAS ACCOMPLISHE
